# SDR RRXA96148

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CARGO DOOR SCUFF PLATING DAMAGED PAST LIMITATIONS IAW DC-8 SRM, AT Y=200 TO Y=240.  REMOVED SCUFF PLATE, FABRICATED NEW SCUFF PLATE AND INSTALLED IAW DC-8 SRM 51-1-20 AND RFTS 96-438.
